MathSciNet Relay Station
MathSciNet bibliographic data
MR2215771 (2006m:46019) 46B20 (47A12)
Ed-Dari, Elmouloudi; Khamsi, Mohamed Amine The numerical index of the $L\sb p$ space. Proc. Amer. Math. Soc. 134 (2006), no. 7, 2019–2025 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement